# SDR CALA2017031700622

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 60,751 hours, 12,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR DURING DESCENT IN 1ST CLASS,  NOT STRONG UPON ENTERING THE ACFT, CAN DETECT AN ELECTRICAL ODOR ORIGINATING MOSTLY IN THE FLT DECK. ELECT MAINT PAGE PARAMETER READINGS.  ALL APPEAR NORMAL AND NO FAULTS OR STATUS MESSAGES DISPLAYED. FIRST CLASS SEAT 2K CONFIRMED TO HAVE FAILED POWER SUPPLY CAUSING BURNING ODOR.   PERFORMED OPS CHECK OF THE NR 1 AND 2 PACKS FOR ODOR. NO FAULT FOUND OPS CHECK GOOD. COMPLIED WITH AMM TASK 05-51-58-800-801C3.
